Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 17 found articles
 
 
  A Generalization of the Neumann Problem for the Helmholtz Equation Outside Cuts on the Plane
 
 
Title: A Generalization of the Neumann Problem for the Helmholtz Equation Outside Cuts on the Plane
Author: Krutitskii, P. A.
Kolybasova, V. V.
Appeared in: Differential equations
Paging: Volume 41 (2005) nr. 9 pages 1213-1224
Year: 2005
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands